# SDR ASAA2015081412884

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,541 hours, 10,077 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP,  ACFT GROUNDED. SATCOM CB PULLED AND RESET IAW QRH PROCEDURE TO RESTORE SAT MENU ITEM.
